MathSciNet Relay Station
MathSciNet bibliographic data
MR2458978 15A06 (65F05)
Neossi Nguetchue, S. N.; Abelman, S. A computational algorithm for solving nearly penta-diagonal linear systems. Appl. Math. Comput. 203 (2008), no. 2, 629–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement